# SDR DALA2023111009269

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0055766) DURING INSPECTION, DENT DAMAGE WAS FOUND ON THE BS 807 FRAME INNER CHORD WEB ( P/N: 146A1265-67) AND WAS TRIMMED OUT BETWEEN S-23L AND S-25L. REPAIRED DAMAGE PER ERA 612220-14.
